Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Stomach burns and heart races due to anxiety. Why does it happen after eating? What am I suffering from?

User rating for this question
Very Good
Answered by

Gastroenterologist, Surgical
Practicing since : 1989
Answered : 883 Questions
Dear Doctor, I am XXXXXXX Since morning I ve been facing stomach burning sensation and at times anxiety of heartbeat. I had bfast even not controlled after having glucose,plain water, lemonwater the symptoms not reduced. after having watermelon, the un easyness reduced and got some comfort. but after having lunch again burning sensation appeared . I am feeling some gas out of mouth.Please advice me in this

in above the symptoms I have sore throat since yesterday and yesterday evening I also had moderate hunger pain .
Posted Sun, 27 May 2012 in IBS(Irritable Bowel Syndrome)
Answered by Dr. Ketan Vagholkar 23 minutes later
Thanks for writing in.
From the description that you have provided, it appears to be peptic ulcer disease. This is a condition where excessive acid is produced by the stomach. This leads to the burning sensation that you describe. This needs to be confirmed by endoscopy. Endoscopy will reveal the exact area which is affected. Till then, the following measures will help:
a. Have small frequent meals. Eat something small and healthy every 3-4 hours
b. Have an early dinner. Prefer drinking a cup of milk at night.
c. Avoid alcohol, caffeine ( found in tea and coffee) and smoking
d. Talk to your physician about a drug called a proton pump inhibitor like pantoprazole. These help reduce acid secretion and will provide considerable relief. These are prescription drugs and require an in person evaluation.
e. You can have 1 XXXXXXX of ENO in 1/2 glass water to provide immediate relief. Alternatively, you can have 2 tsp Digene syrup when you have the pain.

Hope this helps. I would be available for follow ups.
With regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor